Discussions By Condition: Medical Stories


Posted In: Medical Stories 0 Replies
  • Posted By: Anonymous
  • May 11, 2007
  • 10:42 AM

I have this constant burning sensation on the skin of my penis(below the head) for the last 7 months.

The problem started a couple of days after I had intercourse with my ex.I've been to 2 different GPs and they prescribed fluconzonale,and orpic. This didn't work so I went to an Urologist and he prescribed Doxocyl, it's been 3 months after I saw the urologist and I still have the symptoms. Have done a full STD scan including an HIV test and a urine test all of which came back negative. PLEASE COULD YOU MAYBE GIVE MYE ADVICE TO WHAT COULD HAVE TRIGGERD THIS. I am so fedup 3 docters and hundreds of Rands later and still no solution, I refuse to go to another docter. PLEASE!!

Please advise me what I can use to get rid of this problem and what it could be.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?